# SDR AALA20091022MIA01

- Difficulty date: October 22, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 73,935 hours, 11,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE FLIGHT ATTENDANT REPORTED EMERGENCY EXIT LIGHT AT MID GALLEY WALL WAS CRACKED.  REPLACED THE MID GALLEY EMERGENCY EXIT LIGHT ASSEMBLY.
